# SDR USAA2012061100009

- Difficulty date: June 2, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546434301
- Part serial: 1311
- Condition: Delaminated
- Location: Te Flap
- Part time: 29,781 hours, 18,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON LEFT WING INBOARD AFT FLAP TRAILING EDGE WEDGE 29 INCHES FROM OUTBOARD END ON THE UPPER SURFACE.  REPAIRED AFT FLAP TRAILING EDGE WEDGE IAW B737-400 SRM 51-70-10.
